I’ve recently been prescribed the pill (Gedarel to be precise) to see if it helps my IBS and the nausea/dizziness I suffer just before my period. I was optimistic about it potentially helping but now I’m not sure whether to start taking it because I am terrified of putting on weight. I am desperately trying to lose weight for the wedding and I couldn’t bear it if I started putting on weight again, especially this close to my wedding day. This might seem really petty and I’m aware that it probably is but I still can’t stop worrying. The doctor assured me that there is ‘no proven medical link between the pill and weight gain’ and some of the stuff I’ve read online agrees with that but for years I’ve heard SO many women I know saying the pill made them gain weight, and the leaflet with the tablets even says the most common side effect is weight gain. Has anyone got any personal experience of this? I’m feeling pretty miserable :(
Kia ora, friends!
Air New Zealand